# SDR JJBA20231016013

- Difficulty date: October 16, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 43,840 hours, 28,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH FORWARD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AND OPS CHECK. OPS CHECK FAIL. FOUND EMERGENCY LIGHT BPS ONE CHARGER AND BATTERY BURNT. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY. OPS CHECK SAT.
